Fenodex 25 mg. 10 tablets

€11
Tax included

Fendex contains dexketoprofen, which is a pain reliever from the group of non-steroidal anti-inflammatory drugs (NSAIDs).

It is used in adults to treat mild to moderate pain such as muscle pain, painful menstruation (dysmenorrhea), toothache.

Quantity

What Fenodex is and what it is used for

Fendex contains dexketoprofen, which is a pain reliever from the group of non-steroidal anti-inflammatory drugs (NSAIDs).

It is used in adults to treat mild to moderate pain such as muscle pain, painful menstruation (dysmenorrhea), toothache.

If after 3-4 days you do not feel better or your condition worsens, you should seek medical help.

2. What you need to know before you take Fenodex

Do not take Fenodex:

If you are allergic to dexketoprofen or any of the other ingredients of this medicine (listed in section 6).

If you are allergic to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs.

If you have asthma or have had asthma attacks, acute allergic rhinitis (inflammation of the nasal mucosa for a short time), nasal polyps (bumps in the nose caused by an allergy), urticaria (skin rash), angioedema (swelling of the face, eyes, lips or tongue or respiratory distress) or wheezing after taking acetylsalicylic acid or other NSAIDs.

If you have suffered from photoallergic or phototoxic reactions (a particular form of skin reddening and/or blistering when exposed to sunlight) when taking ketoprofen (a non-steroidal anti-inflammatory drug) or fibrates (medicines used to lower blood lipid levels ).

If you have peptic ulcer/stomach or intestinal bleeding or if you have suffered from stomach or intestinal bleeding, ulcer or perforation in the past.

If you have chronic digestive disorders (eg indigestion, heartburn).

If you have suffered from stomach or intestinal bleeding or perforation in the past as a result of previous use of non-steroidal anti-inflammatory drugs (NSAIDs) used for pain.

If you have a bowel disease with chronic inflammation (Croi's disease or ulcerative colitis).

If you have serious heart failure, moderate or severe kidney problems, or serious liver problems.

If you have bleeding or clotting disorders.

If you are severely dehydrated (losing a lot of body fluids) due to vomiting, diarrhea or insufficient fluid intake.

If you are pregnant in the third trimester or breastfeeding.

Warnings and precautions

Talk to your doctor or pharmacist before taking Fenodex:

If you suffer from allergies or have had allergic reactions in the past.

If you have kidney, liver or heart disorders (hypertension and/or heart failure) as well as fluid retention or have suffered from any of the above in the past.

If you are taking diuretics or suffer from very poor hydration and reduced blood volume due to excessive fluid loss (eg from excessive urination, diarrhea or vomiting).

If you have heart problems, have had a stroke or think you may be at risk of developing these conditions (for example, if you have high blood pressure, diabetes or high cholesterol or are a smoker), you should discuss your treatment with your doctor or pharmacist; medicines such as Fenodex may be associated with a slightly increased risk of heart attack ("myocardial infarction") or stroke. Any risk is higher with high doses and long-term treatment. Do not exceed the recommended dose or duration of treatment.

If you are elderly: you are more likely to suffer side effects (see section 4). If an adverse reaction occurs, consult your doctor immediately.

If you are a woman with reproductive problems (Fenodex can impair your ability to reproduce, therefore you should not take it if you are planning to become pregnant or having fertility tests).

If you suffer from a disorder in blood formation and formation of blood cells.

If you have systemic lupus erythematosus or mixed connective tissue disease (immune system disorders that affect connective tissue).

If you have suffered from chronic inflammatory bowel disease (ulcerative colitis, Crohn's disease) in the past.

If you have or have had in the past other stomach or bowel problems.

If you have chicken pox, as NSAIDs in particular can make the infection worse,

If you are taking other medicines that increase the risk of a peptic ulcer or bleeding, e.g. oral steroids, some antidepressants (those of the SSRI type, i.e. selective serotonin reuptake inhibitors), anticoagulants such as aspirin or anticoagulants such as warfarin. In these cases, consult your doctor before taking Fenodex: he/she may advise you to take an additional medicine to protect the stomach (eg misoprostol or medicines that suppress the secretion of stomach acid).

If you suffer from asthma combined with chronic rhinitis, chronic sinusitis and/or nasal polyposis, as you have a higher risk of allergy to acetylsalicylic acid and/or NSAIDs compared to the rest of the population. The application of this medicine

If you are taking other medicines that increase the risk of a peptic ulcer or bleeding, e.g. oral steroids, some antidepressants (those of the SSRI type, i.e. selective serotonin reuptake inhibitors), anticoagulants such as aspirin or anticoagulants such as warfarin. In these cases, consult your doctor before taking Fenodex: he/she may advise you to take an additional medicine to protect the stomach (eg misoprostol or medicines that suppress the secretion of stomach acid).

If you suffer from asthma combined with chronic rhinitis, chronic sinusitis and/or nasal polyposis, as you have a higher risk of allergy to acetylsalicylic acid and/or NSAIDs compared to the rest of the population. Administration of this drug may cause asthma attacks or bronchospasm, especially in patients allergic to acetylsalicylic acid or NSAIDs.

Children and adolescents

Fenodex has not been studied in children and adolescents. Therefore, safety and efficacy have not been established and the product should not be used in children and adolescents.

Other drugs and Fenodex

You should tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines. There are some medicines that should not be taken together and others that may need their doses changed when taken together.

Always tell your doctor, dentist or pharmacist if you are using or taking any of the following medicines in addition to dexketoprofen.

Combinations not recommended:

Acetylsalicylic acid, corticosteroids or other anti-inflammatory agents

Warfarin, heparin, or other drugs used to prevent blood clots

Lithium, used to treat certain mood disorders

Methotrexate (cancer medicine or immunosuppressant) used at high doses of 15 mg/week

Hydantoins and phenytoin used for epilepsy

Sulfamethoxazole, used for bacterial infections.

Combinations that require special precautions:

ACE inhibitors, diuretics, beta blockers and angiotensin II antagonists used for high blood pressure and heart problems

Pentoxifylline and oxpentifylline used to treat chronic venous ulcers

Zidovudine, used to treat viral infections

Aminoglycoside antibiotics used to treat bacterial infections

Sulfonylureas (eg, chlorpropamide and glibenclamide) used for diabetes

Methotrexate used at low doses, less than 15 mg/week.

Combinations to consider carefully:

Quinolone antibiotics (eg ciprofloxacin, levofloxacin) used for bacterial infections

Cyclosporine or tacrolimus, used to treat diseases of the immune system and in organ transplants

Streptokinase and other thrombolytic or fibrinolytic drugs, ie medicines used to break up blood clots

Probenecid used in gout

Digoxin, used to treat chronic heart failure

Mifepristone used as an abortifacient (to end a pregnancy)

Antidepressants of the selective serotonin reuptake inhibitors (SSRIs) type

Antiplatelet agents used to reduce platelet aggregation and blood clot formation

Beta-blockers used for high blood pressure and heart problems

Tenofovir, deferasirox, pemetrexed.

If you have any doubts about taking other medicines with Fenodex, consult your doctor or pharmacist.

Fenodex with food and drink and alcohol

Take the tablets with plenty of water. Take your tablets with food as this may reduce the risk of stomach or intestinal side effects. However, if you have severe pain, take the tablets on an empty stomach, for example at least 30 minutes before a meal, as this will speed up the effect of the medicine.

Pregnancy, lactation and fertility

If you are pregnant or breast-feeding, think you may be pregnant or are planning to become pregnant, talk to your doctor or pharmacist before using this medicine as Fenodex may not be suitable for you.

Do not take dexketoprofen if you are in the last three months of pregnancy, as it may harm your unborn baby or cause problems at birth. It can cause kidney and heart problems in your unborn baby. It can affect your and your baby's tendency to bleed and can cause labor to start later or take longer than expected. You should not take dexketoprofen during the first 6 months of pregnancy unless absolutely necessary and on the recommendation of your doctor. If you need treatment during this period or while trying to conceive, the lowest dose should be used for the shortest possible time. From the 20th week of pregnancy, dexketoprofen can cause kidney problems in your unborn baby

Driving and using machines

Fenodex may slightly affect your ability to drive and operate machinery due to the possibility of dizziness or drowsiness as side effects of the treatment. If you notice such effects, do not drive or use machines until the symptoms subside. Consult your doctor.

This medicine contains less than 1 mmol sodium (23 mg) per film-coated tablet, i.e. it can be said to be practically sodium-free.

3. How to take Fenodex

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. If you are not sure, ask your doctor or pharmacist.

The recommended dose is usually 1 tablet (25 mg) every 8 hours, but not more than 3 tablets daily (75 mg).

The recommended dose is usually 1 tablet (12.5 mg) every 4 to 6 hours, but not more than 6 tablets daily (75 mg).

Consult your doctor if after 3-4 days you do not feel better or your condition worsens.

Your doctor will tell you how many tablets to take daily and for how long. The dose of Fenodex you need depends on the type, severity and duration of your pain.

If you are elderly or suffer from kidney or liver diseases, you should start treatment with a total daily dose of no more than 2 tablets of 25 mg or 4 tablets of 12.5 mg (50 mg).

In elderly patients, the starting dose can be increased to the total recommended daily dose (75 mg) if Fenodex is well tolerated.

If your pain is intense and you need faster relief, take the tablets on an empty stomach (at least 30 minutes before a meal), as this will facilitate their absorption (see point 2 "Fenodex with food and drink").

Use in children and adolescents

This medicine should not be used in children and adolescents (under 18 years).

If you have taken more than the required dose of Fenodex

If you have taken a large amount of this medicine, tell your doctor or pharmacist immediately or go to the emergency department of the nearest hospital. Please remember to take the medicine package or this leaflet with you.

If you forget to take Fenodex

Take the next dose as directed (as described in point 3 "How to take Fenodex").

Do not take a double dose to make up for a missed dose.

If you have any further questions related to the use of this medicine, ask your doctor or pharmacist.

4. Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Possible side effects are listed below according to their frequency of occurrence.

Common side effects (may affect up to 1 in 10 people)

Nausea and/or vomiting, pain mainly in the upper abdomen, diarrhoea, digestive problems (dyspepsia).

Uncommon side effects (may affect up to 1 in 100 people)

Feeling of spinning (vertigo), dizziness, drowsiness, disturbed sleep, nervousness, headache, palpitations, flushing, inflammation of the stomach lining (gastritis), constipation, dry mouth, flatulence, skin rash, fatigue, pain, chills and chills, general weakness (malaise).

Rare side effects (may affect up to 1 in 1,000 people)

Peptic ulcer, perforation or bleeding of a peptic ulcer (which may present as vomiting blood or black stools), fainting, high blood pressure, slowed breathing, fluid retention and peripheral edema (eg swollen ankles), swelling of the larynx, loss of appetite (anorexia), unusual feeling, itchy rash, acne, increased sweating, back pain, frequent urination, menstrual cycle disorders, prostate problems, abnormal liver function tests (blood tests), liver cell damage (hepatitis) , acute renal failure.

Very rare (may affect up to 1 in 10,000 people)

Anaphylactic reaction (a hypersensitivity reaction that can also lead to loss of consciousness), open sores on the skin, mouth, eyes and genitals (Stevens-Johnson syndrome and Lyell syndrome), swelling of the face or swelling of the lips and throat ( angioedema), shortness of breath due to narrowing of the airways (bronchospasm), shortness of breath, fast heart rate, low blood pressure, inflammation of the pancreas, blurred vision, ringing in the ears (tinnitus), sensitive skin, sensitivity to light, itching, kidney problems. Decreased number of white blood cells (neutropenia), decreased number of platelets in the blood (thrombocytopenia).

Tell your doctor immediately if you notice any stomach/intestinal side effects at the start of treatment (e.g. stomach pain, heartburn or bleeding), if you have suffered from any of these side effects in the past due to long-term use of anti-inflammatory drugs, and especially if you are elderly.

Stop using Fenodex as soon as you notice the appearance of a skin rash or lesions on the mucous membrane of the mouth or genitals or any

5. How to store Fenodex

Keep out of the reach of children.

Do not use this medicine after the expiry date which is stated on the label after EXP. The expiration date corresponds to the last day of the specified month. Do not store at a temperature above 30°C. Store in the original package to protect from light and moisture.

Do not dispose of medicines down the drain or in the household waste container.

Ask your pharmacist how to dispose of medicines you no longer use. These measures will help protect the environment.

6. Contents of the package and additional information

What Fenodex contains

The active substance is dexketoprofen trometamol. Each tablet contains dexketoprofen 12.5 mg or 25 mg as dexketoprofen trometamol.

The other ingredients are: Microcrystalline Cellulose PH 101, Microcrystalline Cellulose PH 102, Sodium Starch Glycolate (Type A), Maize Starch, Glycerol Distearate (Type 1), Opadry White 03G280003 (Macrogol, Titanium Dioxide, Propylene Glycol, Hypromellose), Iron Oxide Yellow (only for 12.5 mg).

What Fenodex looks like and contents of the pack

Fenodex 12.5 mg film-coated tablets are yellow, round, biconvex with a diameter of 7 mm.

Fenodex 25 mg film-coated tablets are white, round, biconvex, scored and embossed “MS” with a diameter of 10 mm.

The 25 mg tablet can be divided into two equal doses.

12.5 mg: Available in packs of 10, 20, 30, 40, 50, or 500 tablets packed in PVC/PVDC/aluminum blisters.

25 mg: Available in boxes of 4, 10, 20, 30, 50 or 500 tablets packed in PVC/PVDC/aluminium blisters.

Not all types of packaging can be marketed.

1000 Items